# SDR 2002F00923

- Difficulty date: September 19, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582214
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TRANSIT, FOUND EMERGENCY PATH LIGHTING INOPERATIVE BETWEEN ROWS 21/30.  REMOVED AND REPLACED E PATH BATTERY PACK ON LEFT ROW 27 IAW 33-50-00.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
